PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 9 | 1305-1319
Tytuł artykułu

The L q spectra and Rényi dimension of generalized inhomogeneous self-similar measures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Very recently bounds for the L q spectra of inhomogeneous self-similar measures satisfying the Inhomogeneous Open Set Condition (IOSC), being the appropriate version of the standard Open Set Condition (OSC), were obtained. However, if the IOSC is not satisfied, then almost nothing is known for such measures. In the paper we study the L q spectra and Rényi dimension of generalized inhomogeneous self-similar measures, for which we allow an infinite number of contracting similarities and probabilities depending on positions. As an application of the results, we provide a systematic approach to obtaining non-trivial bounds for the L q spectra and Rényi dimension of inhomogeneous self-similar measures not satisfying the IOSC and of homogeneous ones not satisfying the OSC. We also provide some non-trivial bounds without any separation conditions.
Kategorie tematyczne
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
9
Strony
1305-1319
Opis fizyczny
Daty
wydano
2014-09-01
online
2014-05-08
Twórcy
Bibliografia
  • [1] Arbeiter M., Patzschke N., Random self-similar multifractals, Math. Nachr., 1996, 181, 5–42 http://dx.doi.org/10.1002/mana.3211810102
  • [2] Badii R., Politi A., Complexity, Cambridge Nonlinear Sci. Ser., 6, Cambridge University Press, Cambridge, 1997 http://dx.doi.org/10.1017/CBO9780511524691
  • [3] Bárány B., On the Hausdorff dimension of a family of self-similar sets with complicated overlaps, Fund. Math., 2009, 206, 49–59 http://dx.doi.org/10.4064/fm206-0-4
  • [4] Barnsley M.F., Fractals Everywhere, 2nd ed., Academic Press, Boston, 1993
  • [5] Barnsley M.F., Superfractals, Cambridge University Press, Cambridge, 2006 http://dx.doi.org/10.1017/CBO9781107590168
  • [6] Barnsley M.F., Demko S., Iterated function systems and the global construction of fractals, Proc. Roy. Soc. London Ser. A, 1985, 399(1817), 243–275 http://dx.doi.org/10.1098/rspa.1985.0057
  • [7] Beck C., Schlögl F., Thermodynamics of Chaotic Systems, Cambridge Nonlinear Sci. Ser., 4, Cambridge University Press, Cambridge, 1993 http://dx.doi.org/10.1017/CBO9780511524585
  • [8] Falconer K.J., Fractal Geometry, John Wiley & Sons, Chichester, 1990
  • [9] Falconer K., Techniques in Fractal Geometry, John Wiley & Sons, Chichester, 1997
  • [10] Feng D.-J., Gibbs properties of self-conformal measures and the multifractal formalism, Ergodic Theory Dynam. Systems, 2007, 27(3), 787–812 http://dx.doi.org/10.1017/S0143385706000952
  • [11] Feng D.-J., Olivier E., Multifractal analysis of weak Gibbs measures and phase transition - application to some Bernoulli convolutions, Ergodic Theory Dynam. Systems, 2003, 23(6), 1751–1784 http://dx.doi.org/10.1017/S0143385703000051
  • [12] Glickenstein D., Strichartz R.S., Nonlinear self-similar measures and their Fourier transforms, Indiana Univ. Math. J., 1996, 45(1), 205–220 http://dx.doi.org/10.1512/iumj.1996.45.1156
  • [13] Hutchinson J.E., Fractals and self-similarity, Indiana Univ. Math. J., 1981, 30(5), 713–747 http://dx.doi.org/10.1512/iumj.1981.30.30055
  • [14] Lasota A., Myjak J., On a dimension of measures, Bull. Polish Acad. Sci. Math., 2002, 50(2), 221–235
  • [15] Lau K.-S., Self-similarity, L p-spectrum and multifractal formalism, In: Fractal Geometry and Stochastics, Progr. Probab., 37, Birkhäuser, Basel, 1995, 55–90 http://dx.doi.org/10.1007/978-3-0348-7755-8_4
  • [16] Lau K.-S., Ngai S.-M., Multifractal measures and a weak separation condition, Adv. Math., 1991, 141(1), 45–96 http://dx.doi.org/10.1006/aima.1998.1773
  • [17] Lau K.-S., Ngai S.-M., L q-spectrum of Bernoulli convolutions associated with P. V. numbers, Osaka J. Math., 1999, 36(4), 993–1010
  • [18] Liszka P., On inhomogeneous self-similar measures and their L q spectra, Ann. Polon. Math., 2013, 109(1), 75–92 http://dx.doi.org/10.4064/ap109-1-6
  • [19] Olsen L., Snigireva N., L q spectra and Rényi dimensions of in-homogeneous self-similar measures, Nonlinearity, 2007, 20(1), 151–175 http://dx.doi.org/10.1088/0951-7715/20/1/010
  • [20] Olsen L., Snigireva N., In-homogenous self-similar measures and their Fourier transforms, Math. Proc. Cambridge Philos. Soc., 2008, 144(2), 465–493 http://dx.doi.org/10.1017/S0305004107000771
  • [21] Olsen L., Snigireva N., Multifractal spectra of in-homogenous self-similar measures, Indiana Univ. Math. J., 2008, 57(4), 1789–1844 http://dx.doi.org/10.1512/iumj.2008.57.3622
  • [22] Peruggia M., Discrete Iterated Function Systems, AK Peters, Wellesley, MA, 1993
  • [23] Rényi A., Probability Theory, North-Holland Ser. Appl. Math. Mech., 10, North-Holland, Elsevier, Amsterdam-London, New York, 1970
  • [24] Testud B., Transitions de phase dans l’analyse multifractale de mesures auto-similaires, C. R. Math. Acad. Sci. Paris, 2005, 340(9), 653–658 http://dx.doi.org/10.1016/j.crma.2005.03.020
  • [25] Testud B., Phase transitions for the multifractal analysis of self-similar measures, Nonlinearity, 2006, 19(5), 1201–1217 http://dx.doi.org/10.1088/0951-7715/19/5/009
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-014-0414-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.